Research ArticleOpen accessIn the keywordsAPPROXIMATION OF ESTIMATES IN THE SUSCEPTIBLE-INFECTIOUS-REMOVED EPIDEMIC MODELChanghyuck OhJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 21 Mar 2013 · 6,760 accessesView PDFCite
2 results for “Infection and Removal Rate”
Set a search alertResearch ArticleOpen accessIn the abstractAn HIV/AIDS Model with Variable Force of Infection and its Application to the Epidemic in UgandaFlugentius Baryarama, Joseph Y.T. Mugisha, Livingstone S. LuboobiAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,964 accessesView PDFCite